# SDR UALA2010121704610

- Difficulty date: December 17, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,444 hours, 8,575 cycles
- Engine: Pwa PW4090
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING FLIGHT GOT RT ENG IGNITOR 1 (R1) STS MSG.  BASED ON AHM BOTH ENG'S HIT AT THE SAME TIME. FOR THE LT ENG: ENG IGNITOR L2 -STATUS- 742 00261, 74-61501, IGNITION SYS NR2 (LT ENG) FAILED TO LIGHT ENG, DUE LONG HISTORY ON THIS SYS DF LT ENG IGNITION SYS NR2 IAW MEL.  R & R NR2 ENG IGNITERS IAW MM.  NR1 ENG NOZZLE CHANGED.
